Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Dizziness, diarrhea, blood pressure issues. Taking metosartan, metformin. Help?

Hello Doctor, I am using daily metosartan 50 mg tablet suggested by my doctor for blood pressure . Earlier I am using Losar H tablet. I am having sugar also and using Janumet 50/500 along with Metosartan every morning. Night after dinner I am taking Metformin 1000 mg. My problem is every day after taking morning tablets of Metosartan 50 and Janumet 50/500 after 20/30 minutes Loose motion is coming, after that total day is normal, but feeling dizzy and un-easy. Please advise the reason.
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hi Bikkinasn,
Thanks for writing your query.

Diarrhoea and dizziness can be caused as a side effect of the medicines you are taking (metosartan and janumet)

Moreover dizziness can be caused by sudden fall in blood sugar or blood pressure.

I would suggest that you should get your blood sugar tested and blood pressure monitored when you are feeling uncomfortable.
If the recordings are showing decreased blood sugar or fall in blood pressure, you should consult your treating doctor to adjust the dose of the medicines according to your needs.

I hope this is helpful to you.
Answered: Thu, 28 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor